# SDR SWAA2022030245469

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA. 500I; LBL 25 TO RBL 25; FLOOR ANGLE HAVE SEVERAL AREAS OF CORROSION. / NO ALLOWABLE LIMITS. REMOVED DAMAGED ANGLE INSTALLED NEW ANGLE AS REQUIRED. FWD CARGO STA 500I LBL25-RBL25. IAW BOEING DWG: 143A9481 REV:-. SRM 51-40-02-0G-0
